# SDR AALA20131010006

- Difficulty date: October 10, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 80,716 hours, 38,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION FROM STATIONS 1165 TO 1166 ON RT CUSP.  INSTALLED CUSP DOUBLER IAW AARD 53-20-00-16 & SRM 51-30-05.
